# SDR DALA1301960675

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 67,415 hours, 31,007 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L OPENS ONLY HALF WAY.  REMOVED DOOR 1L ACCESS PANEL 221AL OFF FOR T/S AFTER HEATING ROTARY SNUBBER DOOR 1L MOVES FREELY.  R & R SERVICEABLE ROTORY SNUBBER IAW MM 52-11-10.  REINSTALLED DOOR 1L ACCESS PANEL 221AL.
